# SDR DALA2022082905786

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 81,593 hours, 10,705 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3307 -ATO- AT 40KTS DUE TO BRAKES HOT MESSAGE. ALLOWED BRAKES TO COOL. CORRECTIVE ACTION: CHECKED BSCU 1 & 2. NO FAULTS. BRAKES TESTED OK. NO DEFECTS NOTED. (9093232)
